# SDR ORJA99107

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661106
- Condition: Inoperative
- Location: Row 25-28
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT LAX, EMERGENCY EXI TLIGHTS ON AT ROWS 25, 26, 27, 28.  REPLACED BATTERY PACK WITH SPARE IN AFT STAIRWELL.  OPS CHECK OK.  (M)
